Download

Nonlocal problem for a mixed type fourth order differential equation in three dimensional domain

T. K. Yuldashev A. V. Bagrova1

AnnotationThis article considers solvability of nonlocal mixed-value problem for a three-dimensional homogeneous mixed-type fourth-order differential equation. Solution construction for such equation is examined, too. Spectral method based on separation of variables is used in the article. The criterion of one-value solvability of the problem considered is installed. Under this criterion one-valued solvability of the problem is proved.
Keywordsmixed-type differential equation, fourth-order equation, three-dimensional domain, integral conditions, one-valued solvability

1Associate professor of Higher Mathematics Department, M. F. Reshetnev Siberian State Aerospace University, Krasnoyarsk, tursun.k.yuldashev@gmail.com

2Student of Institute of Engineering and Economy, M. F. Reshetnev Siberian State Aerospace University, Krasnoyarsk, nastyabagrova96@gmail.com

Citation: T. K. Yuldashev A. V. Bagrova , "[Nonlocal problem for a mixed type fourth order differential equation in three dimensional domain]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,18:3 (2016) 70–79 (In Russian)